# SDR AALA20000941

- Difficulty date: June 9, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, AFT STAIR EMERGENCY EXIT LIGHTING INOPERATIVE.  SECURED WIRE CONTACT ON AFT STAIR EMERGENCY EXIT LIGHTING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
